Weak Solutions for a Fourth Order Degenerate Parabolic Equation

Volume 54 / 2006

Changchun Liu, Jinyong Guo Bulletin Polish Acad. Sci. Math. 54 (2006), 27-39 MSC: 35D05, 35B40, 35G30, 35K55. DOI: 10.4064/ba54-1-3


We consider an initial-boundary value problem for a fourth order degenerate parabolic equation. Under some assumptions on the initial value, we establish the existence of weak solutions by the discrete-time method. The asymptotic behavior and the finite speed of propagation of perturbations of solutions are also discussed.


  • Changchun LiuDepartment of Mathematics
    Jilin University
    Changchun 130012, P.R. China
  • Jinyong GuoDepartment of Mathematics
    Liuzhou Normal College
    Liuzhou, 545004, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image